MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML
Model Number PN40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The retrospective review of the batch file shows that no element could explain these issues.The lot number 22f077 was verified and has been confirmed to be released by the company.As per the information provided, prollenium considers the reported ae as a pending assessment with no ae due to the product.The information provided by the patient has been submitted to the prollenium medical director for review.
 
Event or Problem Description
Based on the information/report provided by a patient through answer connect and later by the clinic, she was injected with a 1.2 ml revanesse versa+ (with lidocaine) in lips.Topical lidocaine 23% teracaine 7% was applied before the injection.8 hours later, the patient claimed that she got lumps in her lips and sent some images.The patient would not come back for a follow-up appointment.The patient also commented that she had a lump in her lip from previous injection.The patient stated that she has gone to another injector to have hyaluronidase injected.She has had one session of hylenex injected and feels most of the lumps are gone after this one treatment.The batch record, qc test reports (10-jun-2022), and qc final inspection review check list (20-jun-2022) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 22f077 was verified and has been confirmed to be released by the company.As per the information provided, prollenium considers the reported ae as a pending assessment with no ae due to the product.The information provided by the patient has been submitted to the prollenium medical director for review.The prolleium medical director's clinical opinion will be submitted in the follow-up report.Internal prollenium complaint number: (b)(4).

Brand Name
REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G4C 3
CA  L4G4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 indutrial parkway n.
aurora, on L4G4C 3
CA   L4G4C3
Manufacturer Contact
ario
138 industrial parkway n.
aurora, on L4G4C-3
MDR Report Key18340939
Report Number3004423487-2023-00043
Device Sequence Number6702997
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberPN40083
Device Lot Number22F077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient RaceWhite